MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1212/wnl.42.11.2082

Медицинская библиотека · Neurology · 1992

Acute quadriplegic myopathy: a complication of treatment with steroids, nondepolarizing blocking agents, or both.

Hirano M, Ott B R, Raps E C, Minetti C, Lennihan L, Libbey N P, Bonilla E, Hays A P

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПоддержка службы здравоохранения СШАПеревод пока не подготовлен

Аннотация

We studied two patients who were given high-dose intravenous steroid therapy and were intubated for status asthmaticus. Both became quadriplegic and wasted within 2 weeks. EMG had myopathic abnormalities. Muscle biopsy revealed severe atrophy of most muscle fibers, with disorganization of myofibrils and selective loss of thick (myosin) filaments. Immunohistologic stains for myosin isoforms confirmed the decrease or absence of this protein. Both patients clinically improved over several months.

Для цитирования: Hirano M, Ott B R, Raps E C, Minetti C, Lennihan L, Libbey N P, Bonilla E, Hays A P. Acute quadriplegic myopathy: a complication of treatment with steroids, nondepolarizing blocking agents, or both.. Neurology. 1992. DOI: 10.1212/wnl.42.11.2082.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.